# SDR CA040413005

- Difficulty date: September 6, 2003
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,168 hours
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHEN THROTTLES WERE ROLLED TO IDLE FOR COOL DOWN A LOW GROWL WAS HEARD AT IDLE. ENGINES WERE SPUN UP TO 100 PERCENT AND GROWL WENT AWAY.  BOTH ENGINES WERE BROUGHT BACK TO IDLE AND NOISE WAS HEARD AGAIN.  ENGINES WERE SPOOLED UP SEPARATELY AND PROBLEM WAS ISOLATED TO NR 2 ENGINE.  ENGINEER WAS NOTIFIED.  DURING BOROSCOPE INSPECTION OF NR 2 ENGINE IT WAS DISCOVERED THAT PORTIONS OF 7 BLADES WERE MISSING.  POWER SECTION REMOVED DUE TO CT WHEEL DISTRESS.
